Title

Glaeser's Inequality on an Interval

Document Type

Article

Publication Date

2011

Publication Source

Real Analysis Exchange

Volume

36

Issue

2

Inclusive pages

483-490

Peer Reviewed

yes

Abstract

We use elementary methods to find pointwise bounds for the first derivative of a real valued function with a continuous, bounded second derivative on an interval.

Keywords

Calculus, pointwise inequality

Disciplines

Analysis | Mathematics

This document is currently not available here.

  Contact Author

Share

COinS
 
 

Link to Original Published Item

http://projecteuclid.org/euclid.rae/1321020516